A fractional mean value theorem, and a Taylor theorem, for strongly continuous vector valued functions. (English) Zbl 0163.29803

Full Text: EuDML


[1] J. B. Diaz, R. Výborný: On mean-value theorems for strongly continuous vector valued functions. Contributions to Differential Equations, III, 1964, 107-118.
[2] A. K. Aziz, J. B. Diaz: On a mean-value theorem of the differential calculus of vectorvalued functions, and uniqueness theorems for ordinary differential equations in a linear normed space. Contributions to Differential Equations, Vol. I, (1963), 251-269.
[3] W. H., G. C. Young: On derivatives and the theorem of the mean. Quarterly Journal of Pure and Applied Mathematics, 40, (1909), 1-26. · JFM 39.0348.03
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.